Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what do I ?

I started birth control 3 months ago and the first 2 months i had a period now the 3rd month is here and im 3 days late but the pregnancy test i took was negative what do you think is it normal or what?

Answer Question
 
Anonymous

Asked by Anonymous at 11:58 AM on Jul. 8, 2008 in Pregnancy

Answers (4)
  • I know that some bc pills will affect your periods. My dd has been on one, and she hardly has periods anymore. I would discuss this with your Dr.
    Anonymous

    Answer by Anonymous at 12:01 PM on Jul. 8, 2008

  • It really depends on what kind of b/c you are on.
    lawmom623

    Answer by lawmom623 at 12:32 PM on Jul. 8, 2008

  • Birth control, of all kinds, can make your periods wonky. If you're worried then you can go get a blood test done, but you're probably fine.
    MamaPyratekk

    Answer by MamaPyratekk at 1:39 PM on Jul. 8, 2008

  • BC can mess you up... especially with the changing seasons, stress, etc. Wait until you're about 1-2 weeks late before you freak out. Then call your Dr for a blood test. Continue to take your pills until then... or you WILL end up pregnant.
    crazysocks830

    Answer by crazysocks830 at 4:13 PM on Jul. 8, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN